Equaline Allergy Relief, 25 mg, Tablets
Description: Other Information: Store between 68-77 degrees F (20-25 degrees C). Each tablet contains: calcium 45 mg. Retain carton for complete product information. Misc: Diphenhydramine HCl (antihistamine). For relief of: sneezing; runny nose; itchy, watery eyes; itchy throat. Compare to Benadryl Allergy Ultratab active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl Allergy Ultratab). 100% quality guaranteed. supervaluprivatebrands.com.
Ingredients: Active Ingredients: In Each Tablet: Diphenhydramine HCl (25 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, D&C Red 27 Aluminum Lake, Dibasic Calcium Phosphate, FD&C Yellow 6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.
Directions: Directions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Adults and Children 12 Years and Over: 1 to 2 tablets. Children 6 to Under 12 Years: 1 tablet. Children Under 6 Years: Do not use.
Product Size: 100 ct